# SDR 98ZZZX4201

- Difficulty date: October 22, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N711RL
- Make and model: Gulstm G1159
- Aircraft serial: 25
- System (JASC): 5220 · Emergency Exits
- Part: Handle
- Part number: 1159CE201001
- Condition: Loose
- Location: Lt Emerg Exit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING MAINTENANCE ON AIRCRAFT, FOUND LEFT FORWARD AND AFT EMERGENCY EXIT WINDOW EXTERNAL RELEASE HANDLE DISCONNECTED FROM LINKAGE (ATTACHING HARDWARE FOUND IN BAG TIED TO HANDLE).
